RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 133, Number 1  


Polynomial Poisson Algebras with Regular Structure of Symplectic Leaves
A. V. Odesskii, V. N. Rubtsov
3
Euclidean 4-Simplices and Invariants of Four-Dimensional Manifolds: II. An Algebraic Complex and Moves $2\leftrightarrow 4$
I. G. Korepanov
24
Space-Time Chaos, Critical Phenomena, and Bifurcations of Solutions of Infinite-Dimensional Systems of Ordinary Differential Equations
L. D. Pustyl'nikov
36
Toward an Infinite-Component Field Theory with a Double Symmetry: Interaction of Fields
L. M. Slad
54
Limiting Cases of a Superstring in ${AdS}_5 \times {S}^5$
A. A. Tseytlin
69
Spectral Properties of Hamiltonians of Charged Systems in a Homogeneous Magnetic Field: I. General Characteristic of the Spectrum
G. M. Zhislin
87
Quantum Macroscopic Effects in a Degenerate Strongly Magnetized Nucleon Gas
V. R. Khalilov
103
Thermodynamics and Hydrodynamics (Statistical Foundations): 1. The Problem Setup
G. A. Martynov
121
Analytic Solution of the Kinetic Equation in the Problem of Pointlike Sources in a Diatomic Gas
S. A. Savkov, A. A. Yushkanov
132
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019